Gaviscon Liquid Aniseed 300ml
Gaviscon Liquid Aniseed 300ml
Cool the fiery irritation of acid heartburn and indigestion with this rapid reflux suppressant, designed to get to work instantly.
- Gaviscon Liquid Aniseed 600ml provides rapid soothing relief from heartburn and indigestion
- Forms a protective barrier to protect against heartburn
- Neutralises stomach acid to relieve discomfort in your gut
- Long lasting - up to 4 hours
- Sugar-free, gluten-free and suitable for use during pregnancy
It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called 'reflux suppressants'.
Gaviscon Liquid Aniseed contains three active ingredients which work together as reflux suppressants. These ingredients are sodium alginate, sodium bicarbonate, and calcium carbonate, and they form a protective layer on top of your stomach acid. This keeps your excess stomach acid from working upwards into your food pipe and causing irritation and heartburn.
Heartburn is a common symptom that lots of people deal with at one point or another, and it’s caused by acid reflux. Acid reflux is when your stomach acid moves up from your stomach through your food pipe or oesophagus, irritating its delicate lining and causing annoying symptoms like heartburn. Some of the other symptoms you may experience if you have acid reflux include:
A sore throat, bad breath, an unpleasant taste in the mouth, bloating and feeling sick.
Active ingredients: Each 10ml of oral suspension contains 500mg Sodium alginate, 267mg Sodium bicarbonate, and 160mg Calcium carbonate.
Other Ingredients: Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Fennel flavour, Erythrosine, Sodium hydroxide, Water.
This product does not contain sugar or gluten.
Usage and Instructions
Adults and children over 12 years: 10-20ml after meals and at bedtime.
Children under 12 years: Should be given only on medical advice.
If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.
If you take too much of this product you may feel bloated and experience some abdominal discomfort. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
Suitable for Use in Pregnancy: Gaviscon products are safe to use during pregnancy and breastfeeding. However, it is always advisable to consult with a healthcare professional before taking any medication during pregnancy.
Always follow the instructions on the back of the product and patient information leaflet.
If symptoms persist after 7 days consult your doctor.
All information presented is not meant to diagnose or prescribe.
If symptoms are severe or prolonged you should consult a doctor or pharmacist.
Taking large doses of calcium carbonate every day for prolonged periods can lead to high levels of calcium in the blood.